# SDR ASAA0742088

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 26,733 hours, 15,044 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EXTERNAL SKIN IS DENTED 6 INCHES AFT OF FWD EDGE.  SKIN REPAIRED IAW BOEING SRM 52-30-01 PG 201 REPAIR 2.
